SciELO - Scientific Electronic Library Online

SciELO - Scientific Electronic Library Online

Referencias del artículo

YANZON, Norma  y  ZO, Felipe. Best Local Approximations by Abstract Norms with Non-homogeneous Dilations. Rev. Unión Mat. Argent. [online]. 2008, vol.49, n.2, pp. 81-96. ISSN 1669-9637.

    [1]    A. Alzamel, J.M. Wolfe. Interpolation and Best Lp Local Approximation. Journal of Approximation Theory 32(1981), 96-102 . [ Links ]

    [2]    P. Billingsley. Convergence of Probability Measures. John Wiley & and Sons, Inc., 1968. [ Links ]

    [3]    A.P. Calderón, A. Zygmund. Local Properties of Solutions of Elliptic Partial Differential Equations. Studia Math. 20 (1961), 171-225. [ Links ]

    [4]    C.K. Chui, H. Diamond, L. Raphael. On Best Data Approximation. Approximation Theory and its Applications. 1 (1984), 37-56. [ Links ]

    [5]    C.K. Chui, H. Diamond, L. Raphael. Best Local Approximation in Several Variables. Journal of Approximation Theory 40 (1984), 343-350. [ Links ]

    [6]    C. K. Chui, O. Shisha, P. W. Smith. Best Local Approximation. Journal of Approximation Theory 15 (1975), 371-381. [ Links ]

    [7]    C. K. Chui, P. W. Smith, J.D. Ward. Best L2 Approximation. Journal of Approximation Theory 22 (1978), 254-261. [ Links ]

    [8]    M. Cotlar, C. Sadosky. On Quasi-homogeneous Bessel Potential Operators. Proceedings of Symposia in Pure Mathematics of the AMS vol.X (1967), 275-287. [ Links ]

    [9]    H. Cuenya, M. Lorenzo, C. Rodriguez. Weighted Inequalities and Applications to Best Local Approximation in Luxemburg norm. Analysis in Theory and Applications 20 (3)(2004), 265-280. [ Links ]

    [10]    H.H.Cuenya, M.D. Lorenzo, C.N. Rodriguez. A unified approach to certain problems of best local approximation. Analysis in Theory and Applications 23 (2) (2007), 162-170. [ Links ]

    [11]    H. H. Cuenya, F. Zó. Best Approximations on Small Regions. A general approach, in Procedings of the Second International School. Advanced Courses of Mathematical Analysis II. Edited by M. V. Velasco and A. Rodríguez- Palacios. World Scientific (2007), 193- 213. [ Links ]

    [12]    E. B. Fabes, N. M. Rivière. Singular Integrals with Mixed Homogeneity. Studia Math. 27 (1966), 19-38. [ Links ]

    [13]    S.Favier. Convergence of Functions Averages in Orlicz Spaces. Numer. Funct. Anal. and Optimiz. 15 (3&4) (1994), 263-278. [ Links ]

    [14]    S. Favier, C. Fernandez and F. Zó. The Taylor Polinomial on Best Local Approximation in Rectangles. Revista de la Unión Matemática Argentina 32 (1986), 254-262. [ Links ]

    [15]    S. Favier, C. Ridolfi. Weighted Best Local Approximation in Orlicz Spaces. To appear in Analysis in Theory and Applications. [ Links ]

    [16]    W. Feller . An Introduction to Probability and Its Applications. Wiley , Vol.II (1966), New York. [ Links ]

    [17]    V. B. Headly and R.A. Kerman. Best Local Approximation in Lp(μ) . Journal of Approximation Theory 62 (1990). [ Links ]

    [18]    R. Macías, F. Zó. Weighted Best Local Lp Approximation. Journal of Approximation Theory 42 (1984), 181-192. [ Links ]

    [19]    H. Maehly, Ch. Witzgall. Tschebyscheff - Approximationen in kleinen Intervallen I. Approximation durch Polynome. Numerische Mathematik 2 (1960), 142-150. [ Links ]

    [20]    M. Marano. Mejor Aproximación Local. Phd Thesis, Universidad Nacional de San Luis (1986). [ Links ]

    [21]    N. M. Rivière. Singular Integrals and Multiplier Operators . Ark. Mat. 9 (1971), 243-278. [ Links ]

    [22]    C. Sadosky. On Some Properties of a Class of Singular Integrals. Studia Math. 27 (1966), 105-118. [ Links ]

    [23]    J. L. Walsh. On Approximation to an Analytic Function by Rational Functions of Best Approximation. Mathematische Zeitschrift (1934), 163-176. [ Links ]

    [24]    J. M. Wolfe. Interpolation and Best L p Local Approximation. Journal of Approximation Theory 32 (1981), 96-102. [ Links ]

    [25]    J.M. Wolfe. Best Multipoint Local Lp Approximation. Journal of Approximation Theory 62 (2)(1990), 96-102 . [ Links ]

    [26]    F. Zó . On Inequalities Arising From Best Local Approximations In Rectangles. Topics in Multivariate Approximation. Academic Press, Inc., 265-263. [ Links ]

    [27]    A. Zygmund. Trigonometric Series. Vols. I,II third edition Cambridge Mathematical Library, Cambridge University Press, 2002. [ Links ]